I went to the dr about 6 months ago in an attempt to get something that would help with my hot flashes and mood swings stemming from menopause. My dr prescribed veneflaxin. She explained that it is typically used for depression and since I didn't have a problem with that it should assist me with the mood swings. I'm was a little sceptic all but decided to try it. I admit the moods swings did get better but the problems started when I would forget to take the medicine for a few days( i.e dizziness, headaches shaking hands). I wasn't sure what triggered these and the light came on one day "maybe it's the men's". So for 2 days I decided to not takes the pills and the symptoms returned. Not liking this at all I decided to stop takings the pills. I'm feeling icky but not to the point where I can't function. i hate the way I'm feeling but is this healthy to just stop? I haven't been on the meds that long so I'm hoping the withdrawals will just eventually stop. Any suggestions Pa-lease???
It is unwise to just stop this type medication because of the withdrawal effects. It is best to taper off slowly which would require your doctor prescribing a lower dose and this must be done over several weeks at the fastest. You may choose to continue to not take the medication and these withdrawal effects, although may last a month or more, they will gradually get better.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jun 2010 • 1 answer
Posted 30 Nov 2010 • 1 answer
Posted 8 Jul 2011 • 12 answers
Menopausal Disorders - Hot flashes and night sweats driving me nuts! Am trying i-cool now for almost
Posted 20 Oct 2013 • 1 answer
Posted 2 Sep 2014 • 3 answers